# SDR AALA990618

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: 38761864
- Condition: Defective
- Location: Apu
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - FLT 1482 - AFTER TAKEOFF LAX, CABIN FILLED WITH SMOKE.  FLIGHT AIR INTERRUPTED AND RETURNED LAX AND LANDED OVERWEIGHT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE APU OIL PRESSURE SWITCH LEAKING.  REPLACED APU OIL PRESSURE SWITCH.  PERFORMED OVERWEIGHT INSPECTION WITH NO FINDINGS.  OPERATED APU WITH NO IL LEAKS OR SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
